# SDR 20000406SH055

- Difficulty date: February 9, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Slat
- Part number: 407023001101
- Condition: Damaged
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS REJECTED.  REPLACED WITH NEW.  C/W BELL ASB 407-99-32.  (X)
